I'm so sorry for the delay, I'm on call this weekend and we had an emergency.
Isabella's case is a difficult one to interpret. From what you describe, I think we can safely infer that she still has some degree of GI upset even though the vomiting has resolved. She also sounds somewhat lethargic. The hard part is trying to figure out the underlying cause of these signs. The GI upset may still be from the original illness that isn't completely resolved, or it may be secondary to the Baytril administration. Her lethargy may be secondary to her GI upset, or it could be from something more significant such as a foreign body or obstruction.
The inactivity, coupled with her reluctance to eat and drink, still has me concerned. Pneumonia would cause respiratory signs and depression, but would not cause vomiting - I think this is a red herring.
I do not think we can completely rule out ingestion of something foreign at this point. I recommend having her evaluated again - signs can change rapidly, especially in these little ones. I would start with a physical exam and possibly recheck abdominal radiographs. At the very least, they can change the antibiotic from Baytril to something else such as Clavamox. They can also give an appetite stimulant like mirtazapine. She may need additional fluids given since she hasn't been drinking.
If you have more questions or if I can help in any other way, please do not hesitate to ask! If you would like to accept my answer, please press RATE OUR CONVERSATION. Bonuses are always welcome. (I am not compensated in any way by the website unless you Accept). Thanks!
Please remember to only rate my answer when you are 100% satisfied. IF you feel the need to click either "Poor Service" or "Bad Service", please stop and reply to me via the REPLY or CONTINUE CONVERSATION button with the issue you have. I will be happy to continue further and do everything I can to provide you with the service you seek.
If you have additional questions after you rate the question, you are welcome to request me for additional conversations if I am on-line or by beginning your question "Dr. Friend..." and others will leave the questions for me. Good luck to you both!!!